Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had unprotected sex during periods, took e-pills afterwards. Got periods again, feeling nostalgic. What should i do?

Hi, I had unprotected sex during my periods and took e-pills afterwards. One week later I had my periods again. I know the drug did this. What I don t understand is why its been a week since I got this 2nd period and I feel weak all the time everyday. I don t have appetite for anything solid but fluids. I literally force myself to eat despite feeling nostalgic all the time. My weight has reduced significantly and other people have started noticing his too. What do I do to get back to normal? Am feeling horrible.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
First of all there was no need to have taken e-pills after the unprotected sex during periods.
Menstrual periods is the time which is supposed to be totally safe.
Nausea,abdominal pain,loss of appetite,tiredness are definitely the signs of side effects of e-pills but it is already a week since you took it and the effect should have wearied down by now.
Wait for another couple of days and if you don't find any improvement,then you should consult your doctor and look for other causes of nausea and loss of appetite.
Hepatitis or some viral infections like hepatitis can cause these symptoms to appear.

Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor